# SDR UIEA2023030900218

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN OUT- FOUND MAIN DECK SEAT TRACK WORN OUT STA 1110 RBL 11.33( 1. REMOVED THE AFFECTED FASTENER IAW SRM 51-40-02-0G-0 REV96 2. REPAIRED DAMAGE AREA IAW EI T2023A53M-130 SEQUENCE A AND SEQUENCE B REV 1 3. INSTALLED FASTENERS IAW SRM 51-40-02-0G-0 REV96 AND NO. 111U0801 SH2 REV D, 14U0801 REV-E 4. ACCOMPLISHED EI NO. T2023A53M-130 REV2 5. CONDITION CHECK NORMAL AND JOB COMPLETED )
